# SDR TRBACPCP2010030

- Difficulty date: April 26, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 31,148 hours, 34,403 cycles
- Engine: Pwa PW127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREP: REF AML 434552/4 - RT WING ELECTRO FUEL PUMP SURROUNDING AREA HAS CORROSION.  AWAITING COMPLETION OF EO E2-57MR-385 AND AML PAGE.
